MathSciNet Relay Station
MathSciNet bibliographic data
MR317056 (47 #5604) 46J15
Muhly, Paul S. Maximal weak-$\sp{\ast} $ Dirichlet algebras. Proc. Amer. Math. Soc. 36 (1972), 515–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement